# SDR DALA2023102508782

- Difficulty date: October 23, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 95,792 hours, 20,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 FOUND THE CABIN SEAT TRACK CRACK WHEN INSTALLING SEATS AT STA 1131,RBL11. CORRECTIVE ACTION: THE CABIN SEAT TRACK CUT AT STA 1143 RBL 11 AND REPAIRED AS PER B767-300 SRM53-00-52 (0030785)
